# SDR FDEA202211032868

- Difficulty date: November 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1400-1500
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SEAT TRACK LOCATED AT STA  1400-1500 LBL 58 PERFORMED SEAT TRACK REPAIR PER SRM 53-00-52-2R,  FIG 201, TYPICAL SEAT TRACK REPAIR OPTION I      MAJOR REPAIR
